Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello- Thank you for asking the question. I have over 30 years of experience working with individuals, couples and families & am happy to reply.
I am sorry to hear about this.
From what you write - If you wife abruptly stopped taking this medication she is at significant risk for developing what is referred to as Serotonin Syndrome which is a potentially life threatening reaction
to abrupt withdrawal.
You should contact her Doctor without delay for appropriate instruction.
I am attaching information for your review regarding Serotonin Syndrome:
I think your wife will be okay, however, this is a potential medical emergency and some of what you are seeing are the effects of rapid withdrawal.
This is a medication that has to be weaned off slowly to prevent the possibility of this type of reaction.
So, Call the GP or Doctor now for further instructions.
Is that workable?
PLEASE CLICK GREEN ACCEPT BUTTON SO THAT I RECEIVE CREDIT FOR MY TIME
I ALSO APPRECIATE POSITIVE FEEDBACK
Have the best possible day!
you will have a copy of this chat in your email for further review ( with links)